MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN; STOPCOCK, I.V. SET
Catalog Number A1134
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
It was reported that on, an unspecified date, a 99" (251 cm) appx 6.8 ml, transfer set w/check valve, nanoclave t-connector, anti-siphon valve, 0.2 micron filter, luer lock broke during patient use.The reporter stated that the parenteral nutrition (pn) tubing line broke while changing the syringe.It did not come into contact with the patient or healthcare provided and there was no chemo.It was stated that the line was changed and there was no chemo spill.The event occurred during patient use and no one was harmed as a result of the event.The event was noted during the changing of the syringe, to refill.There was no blood loss or bleed back.The filter was not replaced and therapy was not resumed.The saline was not replaced.There was no hole, cut, tears, or any defect noted before the breakage.
 
Additional Manufacturer Narrative
Received five used a1134 transfer sets and two used partial a1134 transfer sets for inspection.A break was observed on each sample around the nanoclave t-connector or the adaptor connected to the nanoclave.The break areas were examined, and each was found to have plastic deformation with stress whitening on one side and one side being higher than the other.The reported complaint can be confirmed.The probable cause is due to an unintentional bending force during use.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21569261
Report Number9617594-2025-00444
Device Sequence Number8226200
Product Code FMG
UDI-Device Identifier00887709069077
UDI-Public(01)00887709069077(17)291201(10)14234736
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1134
Device Lot Number14234736
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown